# SDR CALA2015030493189

- Difficulty date: February 27, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 76,304 hours, 28,338 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT & CABIN AT CLIMB POWER WITH LT PACK RUNNING.  TURNING OFF PACK STOPS SMOKE REF SERVICE TIP MM 79-00-95-901.  DEFERRED LT PACK IAW MEL 2151A.  AIRPLANE SOLD AS IS ON 27 FEB 2014.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
